# SDR DALA2023012000445

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 100,033 hours, 14,106 cycles
- System (JASC): 7100 · Powerplant System
- Part: Acoustic Liner
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA, DURING WALKAROUND FOUND LT ENG CORE COWL ACOUSTIC LINERS DAMAGED IN MULTIPLE LOCATION.   C/W RI INSTRUCTIONS PER ERA 605-365-14 REV ORIG TIME LIMITED REPAIR SECTION 1C/W. PERM REPAIR TO BE C/W WITHIN 5 DAYS.
